# SDR AALA202210190662

- Difficulty date: October 17, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A300*
- Aircraft serial: 4123
- Aircraft time: 43,362 hours, 16,154 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR PRESSURE LOW MESSAGE DISPLAYED. MAINTENANCE SERVICED L1 DOOR ASSIST BOTTLE PER AMM 52-10-00 AND MESSAGE CLEARED.
